I have lupus and my health is horrible doc wants me to go from 30 mg perc 8 x's a day to 10 mg 6 or 4 tabs a day if i go lower than 1 or 2 tabs i get cheast pain start sweating severe abdominol pain dizzy just sick can anyone help my dr is not familiar with lupus the dr who put me on high dose retired new dr is mean set in his ways and wont listen i need help
the uneasiness your feeling sounds like it could be withdrawls form the pain medication. i am on a very slow taper to off of percocet 10/325. im taking 130 mgs daily in 4 doses, a month ago was at 160 mgs, 4 doses a day, i do know few people with lupus but have never heard them say anything about it being painfull. so in that sense i cant help. mabe you can look for a specialist in lupus. but i do know that some drs will prescribe lyrica which is an anti depressant, but also used for chronic pain patients or cancer patients. if anything, in a not so blunt way mabe the dr is telling you that all the pain medication your original dr was giving you, is not really necessary. i say go to a specialist,cause only they know the exacts of the sickness. hang in there
Leanne is correct is that it's withdrawals that you are experiencing . You were on a hefty dose of pain meds.First of all you need to find a good rheumatologist for your Lupus. I have it also, & people just don't understand this condition at all. If you have no other choice than to reduce your pain meds, than you need to do it slowly called a taper plan. Are your pain pills timed released? If so you cannot cut them up. You need to do a slow taper from these pills to get to a lower dose without the withdrawals. The most common would be 5mg at a time for a week at a time. It give the body & brain time to adjust to the new dose. It sounds like your new doctor doesn't have a clue about this & has just decided to cut you down so dont know if you would have enough pills for a taper. I only other suggestion is for you to see a Pain Management doctor. They are the best to prescribe for people with chrontic pain anyway. Get a second opinion from this type of doctor & see how they feel about your dose. I wish you the best, & hope your suffering is to a minimun...
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Nov 2009 • 3 answers
Posted 3 Apr 2013 • 1 answer
Posted 16 Apr 2013 • 2 answers
Posted 12 May 2013 • 6 answers
Systemic Lupus Erythematosus - Hi! I've recently been diagnosed with Osteoarthritis & Lupus. It took
Posted 11 Jul 2016 • 2 answers